# SDR DALA2025032602222

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 101,174 hours, 21,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Expired
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION FOUND THE L/H OFF-WING SLIDE DOOR LATCH ACTUATOR EXPIRATION DATE IS EXPIRED. MAINTENANCE REPLACED THE L/H OFF-WING SLIDE DOOR LATCH ACTUATOR AS PER B767-300 AMM 25-65-11. REV 144.01 DATE 07MAR25. (LP #0876184)
